# SDR CHQA20120405116

- Difficulty date: April 5, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 25,613 hours, 21,233 cycles
- Engine: Allsn AE3007A
- Engine time: 17,941 hours, 19,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535658003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN EXISTING REPAIR WAS FOUND ON THE LOWER SKIN BETWEEN FRAME 7 AND FRAME 8 AND BETWEEN THE CENTER LINE AND STRINGER 20L.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT AND AFTER INVESTIGATION 2 DENTS WERE FOUND UNDER THE REPAIR.  THE DENTS WERE REPAIRED IN ACCORDANCE WITH SRM 53-10-01.
